# SDR 05FDEA00843

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, OUTBOARD FLAP INBOARD HINGE, TENSION STRAP SUPPORT FOUND CRACKED.  KIT P/N 1575075004-0.  REPLACED PER FEDEX EO 1-5750-7-5004 PART 2.
